# SDR 98ZZZX2323

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Passenger Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FOUND L-2 DOOR SILL SUPPORT CORRODED.
